skin-hair-icon
Hair fall problem
For one year am using mintop 5% and now i changed from mintop to minokem is there any issue with that
23 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from androgenic alopecia which is also called as pattern baldness. The hairs start reducing in density at the crown (top) and also the hairline starts refeeding  from the front. This is usually progressive throughout life unless treated. This may also be accompanied by severe dandruff. The treatment for this condition is a lotion and tablets. There is no other alternative. No oil or cream will magically work because the hairs are getting miniaturised  and eventually disappearing due to the hormonal effects on the hair roots. Along with this, you can also consider platelet rich plasma therapy for faster results. Please contact me with photos using online consult option for proper examination and treatment. Do not start treatment without consulting..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No problem.. however treatment depends on the grade..You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No problem atall. Its a different brand. results will almost b the same.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.